| Model Number |
AFR-00001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Non specific EKG/ECG Changes (1817)
| Date of Event |
05/28/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that post cardiac ablation procedure, the sphere 9 catheter was removed from the patient.St segment elevation was observed in the patient approximately 20 minutes after the last ablation and 7 minutes after protamine was given.Nitroglycerin was administered and the st segment elevation improved.The patient was awakened from general anesthesia, reported to have no chest pain and was taken to recovery.The case was completed.No further patient complications have been reported as a result of this event.